# SDR EIA2005150

- Difficulty date: August 17, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 114,614 hours, 24,734 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Light
- Condition: Illuminated
- Location: Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE "START VALVE" LIGHT ILLUMINATED IN FLIGHT: ACCOMPLISHED ABNORMAL PROCEDURES AND INFLIGHT ENGINE FAILURE AND SHUTDOWN CHECKLIST.  STARTER VALVE FAILURE CW WINDMILL INSP IAW 72-00-00 AND INFLIGHT SHUTDOWN INSPECTION.  NO DEFECTS NOTED REINSTALLED ORIGINAL START VALVE AND REOPENED DMI NR 4000 R AND RD STARTER FOR INFLIGHT SHUTDOWN IAW 80-11-01.
